# SDR DALA2025011500346

- Difficulty date: January 11, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 86,476 hours, 14,393 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adiru
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 1817 -DE/MISC- DUE TO AIRSPEED DISAGREE. CORRECTIVE ACTION: REPLACED LEFT ADIRU. TEST NORMAL.(6977348)
